lexi
IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 7189 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Multiple cutaneous neutropenic ulcers associated with azathioprine

Laha Baisakhi, Guha Rajib, Hazra Avijit

Year : 2012| Volume: 44| Issue : 5 | Page no: 646-648

   This article has been cited by
 
1 Management of recurrent aphthous stomatitis in HIV
Radmila Obradovic, Ljiljana Kesic, Ana Pejcic, Marija Bojovic, Milica Petrovic, Ivana Stankovic, Marija Jovanovic, Žana Popovic
Acta stomatologica Naissi. 2021; 37(83): 2203
[Pubmed]  [Google Scholar] [DOI]
2 Drug-Induced Neutropenia During Treatment of Non-Neoplastic Dermatologic Diseases: A Review
Chang-Yu Hsieh, Tsen-Fang Tsai
Clinical Drug Investigation. 2020; 40(10): 915
[Pubmed]  [Google Scholar] [DOI]
3 Three Hospital Admissions in 9 Days to Diagnose Azathioprine Hypersensitivity in a Patient With Crohn's Disease
Somnath Mookherjee,Maya Narayanan,Tomoharu Uchiyama,Kelly L. Wentworth
American Journal of Therapeutics. 2015; 22(2): e28
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow